# SDR AUS20020472

- Difficulty date: May 22, 2002
- Submitted: June 13, 2002
- Operation: Air carrier
- Make and model: Boeing 747438
- Engine: Rroyce RB211524G19
- System (JASC): 7170 · Engine Drains
- Part: Drain Line
- Part number: UL37981
- Condition: Leaking
- Location: Engine Drains
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(AUS) NR 3 ENGINE MAINIFOLD DRAIN LINE LEAKING.
